# SDR DALA2017022101385

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT UPPER ANGLE INTERNAL STRUCTURE ON LT FWD OVERWING EMERGENCY EXIT DOOR.  THE ANGLE WAS REPLACED IAW SRM 51-41-02, 51-41-05, AND DWG 9957735 REV: G.
